Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 79, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 25, 2011, 3:00 PM MDT for 10 counties in New Mexico. It took effect at Jun 26, 2011, 10:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2011, 3:00 PM MDT (21:00 UTC)
- In effect from
- Jun 26, 2011, 10:00 AM MDT
- Expired
- Jun 26, 2011, 7:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM
The radar
The Albuquerque radar (KABX), 45 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3595 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
753 WWUS85 KABQ 252100 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT SAT JUN 25 2011 ...THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING NOW IN EFFECT FROM 11 AM MDT TO 7 PM MDT SUNDAY FOR MUCH OF CENTRAL AND NORTHERN NEW MEXICO EXCLUDING THE RIO GRANDE VALLEY AND SOUTHWEST MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP FROM LATE SUNDAY MORNING AND CONTINUE THROUGH EARLY SUNDAY EVENING. THE COMBINATION OF STRONG WINDS...EXTREMELY DRY HUMIDITIES...HIGH HAINES INDICES AND NEAR RECORD HIGH TEMPERATURES WILL CREATE AN ENVIRONMENT FAVORABLE FOR EXPLOSIVE FIRE GROWTH GIVEN IGNITION. CONDITIONS WILL GRADUALLY IMPROVE DURING SUNDAY EVENING AND OVERNIGHT INTO MONDAY MORNING. NMZ101>105-107>109-261400- /O.UPG.KABQ.FW.A.0077.110626T1700Z-110627T0100Z/ /O.NEW.KABQ.FW.W.0079.110626T1700Z-110627T0100Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 300 PM MDT SAT JUN 25 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...MUCH OF CENTRAL AND NORTHERN NEW MEXICO EXCLUDING THE MIDDLE AND LOWER RIO GRANDE VALLEY AND SOUTHWEST MOUNTAINS. PEAK TIMING OF CRITICAL CONDITIONS WILL BE FROM 1 PM TO 5 PM MDT SUNDAY AFTERNOON. * 20 FOOT WINDS...WESTERLY AT 20 TO 25 MPH WITH GUSTS TO 35 OR 40 MPH. THE STRONGEST WINDS WILL OCCUR ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. * RELATIVE HUMIDITY...BETWEEN 4 AND 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
2 follow-up statements
557 WWUS85 KABQ 261229 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 629 AM MDT SUN JUN 26 2011 ...RED FLAG WARNING IN EFFECT FROM 10 AM MDT TO 7 PM MDT FOR ALL OF CENTRAL AND NORTHERN NEW MEXICO EXCLUDING THE MIDDLE AND LOWER RIO GRANDE VALLEY FOR STRONG WINDS AND LOW HUMIDITIES... .A DEEPENING SURFACE LOW NEAR THE OKLAHOMA AND TEXAS PANHANDLE WILL AID IN TIGHTENING THE SURFACE PRESSURE GRADIENT TODAY. THIS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS FROM LATE MORNING THROUGH EARLY EVENING. EXTREMELY DRY HUMIDITY VALUES NEAR 5 PERCENT COUPLED WITH HAINES INDICES OF 6 AND RECORD HEAT WILL MAKE FOR POTENTIALLY DANGEROUS CONDITIONS OVER THE EAST CENTRAL AND SOUTHEAST PLAINS THIS AFTERNOON. IN ADDITION...A FEW HIGH BASED DRY THUNDERSTORMS COULD DEVELOP OVER THE CENTRAL HIGH TERRAIN LATER THIS AFTERNOON...POSING A THREAT FOR DOWNBURST WINDS AND DRY LIGHTNING. HUMIDITIES WILL GRADUALLY RECOVER AND WINDS SUBSIDE DURING THE EARLY EVENING HOURS. NMZ101>105-107>109-270100- /O.EXT.KABQ.FW.W.0079.110626T1600Z-110627T0100Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 629 AM MDT SUN JUN 26 2011 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING... THE RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING. * AREA AND TIMING...MUCH OF CENTRAL AND NORTHERN NEW MEXICO EXCLUDING THE MIDDLE AND LOWER RIO GRANDE VALLEY. PEAK TIMING OF CRITICAL CONDITIONS WILL BE FROM 12 PM TO 5 PM MDT THIS AFTERNOON. * 20 FOOT WINDS...WESTERLY AT 20 TO 30 MPH WITH GUSTS TO 40 MPH. STRONGER WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL BE POSSIBLE FOR A SHORT TIME FROM CLINES CORNERS TO LAS VEGAS. * RELATIVE HUMIDITY...BETWEEN 4 AND 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
685 WWUS85 KABQ 262124 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 324 PM MDT SUN JUN 26 2011 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT FOR ALL OF CENTRAL AND NORTHERN NEW MEXICO EXCLUDING THE MIDDLE AND LOWER RIO GRANDE VALLEY DUE TO STRONG WINDS AND LOW HUMIDITY... .CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS MUCH OF CENTRAL AND NORTHERN NEW MEXICO THROUGH THE AFTERNOON AND EARLY EVENING HOURS. EVEN THOUGH THE MIDDLE/LOWER RIO GRANDE VALLEY IS NOT INCLUDED...AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY THROUGH EARLY EVENING. EXTREMELY DRY HUMIDITY VALUES NEAR 5 PERCENT COUPLED WITH HIGH HAINES AND NEAR RECORD HEAT WILL MAKE FOR POTENTIALLY DANGEROUS CONDITIONS ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS THIS AFTERNOON. WINDS WILL RAPIDLY DECREASE BEFORE SUNSET...HOWEVER POOR OVERNIGHT RECOVERIES WILL PERSIST IN THE REGION. NMZ101>105-107>109-270100- /O.CON.KABQ.FW.W.0079.000000T0000Z-110627T0100Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 324 PM MDT SUN JUN 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * AREA AND TIMING...MUCH OF CENTRAL AND NORTHERN NEW MEXICO EXCLUDING THE MIDDLE AND LOWER RIO GRANDE VALLEY. HOWEVER... EXPECT A COUPLE HOURS OF CRITICAL CONDITIONS WITHIN THE RIO GRANDE VALLEY. * 20 FOOT WINDS...WESTERLY AT 20 TO 30 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY...BETWEEN 4 AND 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ DPORTER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 25, 3:19 AM MDT, 11 hours 41 minutes earlier.
Area forecast discussion, Jun 25, 3:19 AM MDT, 11 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 319 AM MDT SAT JUN 25 2011 ...HOT CONDITIONS CONTINUING ACROSS MOST OF NEW MEXICO... .DISCUSSION...STRENGTH OF THE UPPER HIGH IS CURRENTLY FLUCTUATING BETWEEN 592 TO 595 DAM AS IT INCHES EAST OF THE EL PASO VICINITY. PERSISTENCE PATTERN WILL CONTINUE TODAY WITH DRY AND VERY HOT CONDITIONS. TRIPLE DIGIT TEMPERATURES WILL BE MET WITH EASE TODAY IN THE EAST...AND SOME CENTRAL VALLEY SITES WILL ALSO REACH THE CENTURY MARK. SURFACE LOW IS NOT EXPECTED TO BE AS STRONG OR AS CONCENTRICALLY WRAPPED UP IN THE NORTHEAST THIS AFTERNOON...AND THIS SHOULD ALLOW BREEZES TO BE A BIT LESS THAN WAS OBSERVED YESTERDAY. STILL SOME MODERATE BREEZES WILL DEVELOP WITH STRONGEST WINDS OBSERVED IN THE CENTRAL HIGHLANDS AND ADJACENT HIGH PLAINS. WOULD ANTICIPATE SOME HIGH BASED CUMULUS TO DEVELOP OVER THE HIGH TERRAIN...BUT IT IS DIFFICULT TO PINPOINT THE EXTENT GIVEN DRY AIR ENTRAINMENT IN SUCH HIGH MIXING HEIGHTS AND DRY/HOT BOUNDARY LAYER CONDITIONS. HAVE CONTINUED MENTION OF DRY THUNDERSTORMS IN THE FORECAST FOR SUNDAY...GENERALLY ALONG THE HIGH TERRAIN. AGAIN VERY DEEP MIXING AND DRY SUB-CLOUD LAYER SHOULD MAKE IT NEARLY IMPOSSIBLE FOR ANY RAINDROPS TO REACH THE SURFACE...BUT REGARDLESS GFS CONTINUES TO BOAST GOOD SLUG OF H5 MOISTURE WHERE LIFTING CONDENSATION LEVELS WILL BE. GUSTY OUTFLOW WINDS AND DRY LIGHTNING WILL BE A CONCERN...AS WILL THE TRIPLE DIGIT HEAT THAT WILL CONTINUE TO PLAGUE MUCH OF THE FORECAST AREA. ALSO...THE SURFACE LOW OVER THE NORTHEAST IS EXPECTED TO STRENGTHEN SOME WITH THE NAM BEING THE MORE BULLISH MODEL. THIS SHOULD INDUCE SOME STRONGER PREVAILING WINDS...CREATING CRITICAL FIRE WEATHER CONCERNS. SUNDAY NIGHT THE LOW LEVEL MOISTURE TRIES TO CREEP INTO THE SOUTHEASTERN PLAINS OF THE STATE...BUT IT LOOKS TO QUICKLY MIX OUT MONDAY. BY MONDAY AFTERNOON...THE SURFACE LOW IN THE NORTHEAST WILL GIVE WAY TO THE SEMI-PERMANENT BACK DOOR FRONT THAT HAS BEEN RESIDING JUST NORTHEAST OF UNION COUNTY THE PAST FEW DAYS. NEGLIGIBLE TEMPERATURE RELIEF IS EXPECTED IN THE NORTHEAST...BUT AN UPSLOPE COMPONENT INTO UNION AND COLFAX COUNTIES WILL ARRIVE WITH INCREASED DEWPOINTS. THIS COULD FUEL SOME THUNDERSTORMS IN THE NORTHEAST MONDAY AFTERNOON/NIGHT. BOTH THE NAM AND GFS ARE SUPPORTING THIS OUTBREAK OF QPF...BUT HAVE OPTED NOT TO GO ANY HIGHER THAN 20 PERCENT POPS AS THIS SCENARIO SEEMS TO BE FREQUENTLY OVER-FORECASTED BY MODELS. OTHERWISE HOT CONDITIONS WILL REMAIN IN PLACE WITH SOME DRY THUNDERSTORMS DEVELOPING OVER THE HIGH TERRAIN AGAIN AS THE HIGH BROADENS...BUT CONTINUES TO KEEP A SOLID GRIP OVER NEW MEXICO. THE HIGH CENTER SHIFTS EAST TOWARD THE MIDDLE OF NEXT WEEK...ALLOWING FOR SLIGHT CHANCE OF MOSTLY DRY AND HIGH BASED STORMS OVER THE HIGH TERRAIN. THE GFS HAS BECOME A BIT STRONGER WITH THE UPPER LOW MOVING INTO THE WESTERN STATES BY LATE WEDNESDAY. THIS COULD OFFER A PSEUDO SQUEEZE PLAY FOR NEW MEXICO AS SOME BETTER ESTABLISHED SUBTROPICAL MOISTURE ADVECTS NORTHWARD BETWEEN THE TROUGH TO THE WEST AND THE STOUT HIGH TO THE EAST. 52 && .AVIATION...VFR CONDITIONS EXPECTED ACROSS ALL OF NEW MEXICO THROUGH THE NEXT 24 HOURS. SMOKE FROM THE WALLOW AND PACHECO FIRES MAY CAUSE LOCALIZED VSBY RESTRICTIONS OVER SW CATRON COUNTY AND A LITTLE EAST AND SOUTH OF THE PACHECO FIRE. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW && .FIRE WEATHER...POOR OVERNIGHT RECOVERIES WERE IN PLACE EARLY THIS MORNING...MUCH THE SAME AS THE PAST FEW MORNINGS. THIS WILL ONLY LEAD TO ANOTHER DAY OF EXTREMELY DRY HUMIDITIES ALTHOUGH WINDS ARE NOT EXPECTED TO BE AS STRONG. WE DO EXPECT AN HOUR OR TWO OF CRITICAL CONDITIONS MAINLY OVER THE CENTRAL AND POSSIBLY SOME OF THE NORTHEAST HIGHLANDS BUT NOT WIDESPREAD ENOUGH TO WARRANT A RED FLAG WARNING. HAINES INDICES WILL APPROACH 6 AGAIN THIS AFTERNOON ALONG WITH NEAR RECORD TO RECORD HIGH TEMPERATURES ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. TEMPERATURES ACROSS THE EASTERN PLAINS WILL LIKELY REMAIN SOME 15 TO 20 DEGREES ABOVE NORMAL AND EASILY PUSHING THE 105 TO 110 DEGREE MARK WITH SINGLE DIGIT HUMIDITIES ONCE AGAIN. EXPECT POOR TO FAIR HUMIDITY RECOVERIES OVERNIGHT SATURDAY INTO SUNDAY FOR MOST LOCALES EXCEPT THE SOUTHEAST PLAINS WHERE SHALLOW LOW LEVEL MOISTURE IS EXPECTED TO STREAM UP FROM WEST TEXAS. WE FAVORED THE NAM-WRF 700MB WINDS AND SURFACE PRESSURE PATTERN AS IT HANDLED FRIDAYS LOW BETTER THAN THE GFS. THEREFORE...WE EXPECT A MORE WIDESPREAD AREA OF CRITICAL CONDITIONS. WE WILL HOIST A FIRE WEATHER WATCH THIS MORNING AND EXCLUDE THE RIO GRANDE VALLEY AND SOUTHWEST MOUNTAINS ALTHOUGH AN HOUR OR TWO OF CRITICAL CONDITIONS WILL STILL BE POSSIBLE BUT APPEARS MORE MORE LOCALIZED ATTM. BY MONDAY THE UPPER HIGH WILL BE RIGHT ON TOP OF THE LAND OF ENCHANTMENT WITH SOME MID LEVEL MOISTURE ADVECTING UP FROM THE SOUTH. THIS WILL BRING ABOUT A SLIGHT CHANCE FOR ISOLATED TO SCATTERED HIGH BASED SHOWERS AND STORMS. MAINLY DRY STORMS WITH LIGHTNING AND DOWNBURST WINDS WOULD BE THE MAIN THREATS. NOT GOOD NEWS FOR POTENTIAL FIRE STARTS. MODELS SWEEP A MORE SIGNIFICANT BACKDOOR COLD FRONT THROUGH THE EAST MONDAY NIGHT INTO EARLY TUESDAY AND THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN TUESDAY MORNING. IF THIS VERIFIES...MORE SIGNIFICANT MOISTURE WOULD FINALLY RETURN TO THE VALLEY AND WEST TO THE CONTINENTAL DIVIDE. THE GFS MODEL REMAINS MORE BULLISH THAN THE ECMWF WITH REGARD TO A MONSOONAL SURGE TUESDAY THROUGH SATURDAY. THE GFS TRANSLATES THE UPPER HIGH TO THE EAST WITH A SURGE OF MOISTURE EVIDENT ACROSS CENTRAL AND WESTERN PORTIONS OF THE CWFA. INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS WOULD BE LIKELY AND MORE TYPICAL FOR LATE JUNE AND EARLY JULY. THE ECMWF SHOWS HINTS OF THIS PATTERN DEVELOPING BUT KEEPS THE RIDGE AXIS MORE ELONGATED AND SQUASHING THE BETTER MOISTURE SOUTH OVER OLD MEXICO. THERE ARE ENOUGH SIGNALS IN THE MODELS TO INCREASE FORECAST CONFIDENCE FOR A WETTER PATTERN. TIME WILL ONLY TELL IF MODEL TRENDS ARE CORRECT. STAY TUNED. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 96 57 95 58 / 0 0 0 0 DULCE........................... 88 43 88 44 / 0 0 5 5 CUBA............................ 93 48 93 49 / 0 0 5 5 GALLUP.......................... 91 52 91 51 / 0 0 5 5 EL MORRO........................ 87 47 87 45 / 5 5 5 5 GRANTS.......................... 91 51 92 51 / 5 5 5 5 QUEMADO......................... 90 50 91 48 / 5 5 5 5 GLENWOOD........................ 101 62 100 64 / 5 5 5 5 CHAMA........................... 86 39 84 43 / 0 0 5 5 LOS ALAMOS...................... 90 64 89 66 / 0 0 5 5 PECOS........................... 87 60 87 59 / 5 5 5 5 CERRO/QUESTA.................... 86 45 85 49 / 0 0 0 5 RED RIVER....................... 79 37 79 44 / 0 0 5 5 ANGEL FIRE...................... 81 39 81 45 / 0 0 5 5 TAOS............................ 89 47 89 50 / 0 0 0 0 MORA............................ 87 56 86 57 / 5 5 5 5 ESPANOLA........................ 99 49 98 55 / 0 0 0 0 SANTA FE........................ 95 57 94 59 / 0 0 5 5 SANTA FE AIRPORT................ 97 59 96 60 / 0 0 5 5 ALBUQUERQUE FOOTHILLS........... 97 64 96 65 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 99 70 98 70 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 101 65 100 65 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 101 66 100 66 / 0 0 0 0 LOS LUNAS....................... 99 61 99 61 / 0 0 0 0 RIO RANCHO...................... 100 67 100 66 / 0 0 0 0 SOCORRO......................... 103 65 103 65 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 89 54 89 60 / 5 5 5 5 TIJERAS......................... 96 61 96 62 / 0 0 5 5 MORIARTY/ESTANCIA............... 97 55 96 56 / 5 5 5 5 CLINES CORNERS.................. 90 62 90 63 / 5 5 5 5 GRAN QUIVIRA.................... 95 63 95 63 / 5 5 5 5 CARRIZOZO....................... 99 62 98 64 / 0 0 5 5 RUIDOSO......................... 94 57 92 61 / 5 5 5 5 CAPULIN......................... 98 51 97 60 / 0 0 5 5 RATON........................... 101 52 100 57 / 0 0 5 5 SPRINGER........................ 98 58 98 59 / 0 0 5 5 LAS VEGAS....................... 93 61 93 62 / 0 0 5 5 CLAYTON......................... 101 64 101 68 / 0 0 5 0 ROY............................. 100 67 100 67 / 0 0 5 0 CONCHAS......................... 104 70 105 70 / 0 0 5 0 SANTA ROSA...................... 102 67 103 68 / 0 0 5 0 TUCUMCARI....................... 108 70 108 70 / 0 0 0 0 CLOVIS.......................... 107 68 107 69 / 0 0 0 0 PORTALES........................ 108 68 107 69 / 0 0 0 0 FORT SUMNER..................... 107 69 107 70 / 0 0 0 0 ROSWELL......................... 109 70 108 69 / 0 0 0 0 PICACHO......................... 105 65 106 63 / 0 0 5 5 ELK............................. 99 64 99 60 / 0 0 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ101>105-107>109. && 52/17
Hazardous weather outlook, Jun 25, 5:34 AM MDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 534 AM MDT SAT JUN 25 2011 NMZ501>540-261200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 534 AM MDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...SATURDAY AND SATURDAY NIGHT HOT CONDITIONS WITH NEAR RECORD HIGH TEMPERATURES ARE EXPECTED TODAY OVER MUCH OF CENTRAL AND EASTERN NEW MEXICO. RESIDENTS SHOULD TAKE APPROPRIATE PRECAUTIONS TO AVOID HEAT STRESS AND FATIGUE...ESPECIALLY IF WORKING OUTDOORS. DRINK PLENTY OF WATER...WEAR LIGHTWEIGHT...LIGHT-COLORED...LOOSE-FITTING CLOTHING...AND TAKE FREQUENT BREAKS WHEN WORKING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY THROUGH THURSDAY HOT CONDITIONS WITH NEAR RECORD HIGH TEMPERATURES WILL CONTINUE SATURDAY...SUNDAY...AND INTO NEXT WEEK OVER MUCH OF CENTRAL AND EASTERN NEW MEXICO. RESIDENTS SHOULD REMAIN CAUTIOUS OF THE DANGERS ASSOCIATED WITH HEAT STRESS. THERE IS POTENTIAL FOR SOME STRONGER WINDS TO DEVELOP SUNDAY AFTERNOON OVER PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. THESE STRONGER WINDS ALONG WITH THE HOT...UNSTABLE...AND VERY DRY CONDITIONS IN PLACE COULD CREATE A FEW HOURS OF CRITICAL FIRE WEATHER. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES...AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:31 AM MDT | Fire Weather Watch | ABQ | Catron, Cibola, Harding, McKinley, Rio Arriba, Sandoval and 4 more | 8 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.